教师库
    当前位置: 网站首页 >> 正文
    胡玉玺


    胡玉玺 办公室 逸夫楼1409 邮箱 hu-yuxi@163.com

     

    教育背景

    2008.8-2013.7 上海交通大学 数学 博士

    2004.9-2008.7 青岛大学  数学与应用数学 学士

     

    工作经历

    2015.7-至今 中国矿业大学(北京) 讲师、副教授

    2013.8-2015.6 北京应用物理与计算数学研究所 博士后

     

    留学经历

    2009.10-2010.7 德国Konstanz大学 硕士交换生项目

     

    讲授课程

    本科:数学物理方程,拓扑学,实变函数,高等数学

    研究生:偏微分方程基础

     

    学术访问

    2015.5.18-2015.5.30 Konstanz大学 访问学者

    2014.6.30-2014.7.13 Konstanz大学 访问学者

     

    主持基金

    1.       北京市自然科学青年基金,热波理论及其在两类双曲抛物方程组中的应用,11640152016.1-2017.12.

    2.       国家自然科学青年基金,Maxwell本构方程下的可压缩Navier-Stokes方程组的数学理论研究,117015562018.1-2020.12.

    发表文章

    [1]      Yuxi Hu and Reinhard Racke, Compressible Navier-Stokes equations with revised Maxwell’s law; J. Math. Fluid Mech. (2017), 77-90.

    [2]      Yuxi Hu and Reinhard Racke, Compressible Navier-Stokes equations with hyperbolic heat conduction, J. Hyper. Differ. Equations (2016), 233-247..

    [3]      Yuxi Hu, On initial boundary value problems for planar magnetohydrodynamics with large data, Math. Method Appl. Sci. (2015), 4111-41311.

    [4]      Yuxi Hu, Global solutions and asymptotic behavior for planar magnetohydrodynamics with large data, Quart. Appl. Math. (2015),759-772.

    [5]      Yuxi Hu and Qiangchang Ju, Global large solutions of magnetohydrodynamics with temperature dependent heat conductivity, Z. Angew. Math. Phys. 66 (2015), 865-889.

    [6]      Yuxi Hu and Na Wang, On global solutions in one-dimensional thermoelasticity with second sound in the half line, Comm. Pure. Appl. Anal. 14 (2015), 1671-1683.

    [7]      Yuxi Hu, Global existence and asymptotic behavior for one dimensional thermoelasticity of integral type with hyperbolic heat conduction, Nonlinear Analysis 113 (2015), 372-384.

    [8]      Jishan Fan and Yuxi Hu, Global strong solutions to the 1-D compressible magnetohydrodynamic equations with zero resistivity, J. Math. Phys. 56 (2015) 023101.

    [9]      Yuxi Hu and Reinhard Racke, Formation of singularities in one-dimensional thermoelasticity with second sound, Quart. Appl. Math. 72 (2014), 311-321.

    [10]  Jishan Fan and Yuxi Hu, Uniform existence of the 1-d complete equations for an electromagnetic fluid, J. Math. Anal. Appl. 419 (2014), 1-9.

    [11]  Yuxi Hu, Global Solvability in thermoelasticity with second sound on the semi-axisJ. Part. Diff. Eq. 25 (2012), 37-68.